Duke Mathematical Journal

Weak approximation for surfaces defined by two quadratic forms

P. Salberger and A. N. Skorobogatov

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 63, Number 2 (1991), 517-536.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077295932

Digital Object Identifier
doi:10.1215/S0012-7094-91-06322-2

Mathematical Reviews number (MathSciNet)
MR1115119

Zentralblatt MATH identifier
0770.14019

Subjects
Primary: 11G35: Varieties over global fields [See also 14G25]
Secondary: 14M10: Complete intersections [See also 13C40]

Citation

Salberger, P.; Skorobogatov, A. N. Weak approximation for surfaces defined by two quadratic forms. Duke Math. J. 63 (1991), no. 2, 517--536. doi:10.1215/S0012-7094-91-06322-2. http://projecteuclid.org/euclid.dmj/1077295932.


Export citation

References

  • [1] A. Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 3, 309–391.
  • [2] B. J. Birch and H. P. F. Swinnerton-Dyer, The Hasse problem for rational surfaces, J. Reine Angew. Math. 274 (1975), 164–174.
  • [3] S. Bloch, On the Chow groups of certain rational surfaces, Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 1, 41–59.
  • [4] J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193–291.
  • [5] J.-L. Colliot-Thélène and D. Coray, L'équivalence rationnelle sur les points fermés des surfaces rationnelles fibrées en coniques, Compositio Math. 39 (1979), no. 3, 301–332.
  • [6] J.-L. Colliot-Thélène and J.-J. Sansuc, On the Chow groups of certain rational surfaces: a sequel to a paper of S. Bloch, Duke Math. J. 48 (1981), no. 2, 421–447.
  • [7] J.-L. Colliot-Thélène and J.-J. Sansuc, La descente sur les surfaces rationnelles fibrées en coniques, C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 7, 303–306.
  • [8] J.-L. Colliot-Thélène and J.-J. Sansuc, La descente sur les variétés rationnelles. II, Duke Math. J. 54 (1987), no. 2, 375–492.
  • [9]1 J.-L. Colliot-Thélène, J.-J. Sansuc, and P. Swinnerton-Dyer, Intersections of two quadrics and Châtelet surfaces. I, J. Reine Angew. Math. 373 (1987), 37–107.
  • [9]2 J.-L. Colliot-Thélène, J.-J. Sansuc, and P. Swinnerton-Dyer, Intersections of two quadrics and Châtelet surfaces. II, J. Reine Angew. Math. 374 (1987), 72–168.
  • [10] J.-L. Colliot-Thélène and A. N. Skorobogatov, $R$-equivalence on conic bundles of degree $4$, Duke Math. J. 54 (1987), no. 2, 671–677.
  • [11] M. Deuring, Algebren, Springer, Berlin, 1935.
  • [12] V. A. Iskovskikh, Rational surfaces with a pencil of rational curves and with positive square of the canonical class, Mat. Sb. 83 (1970), 90–119, English translation: Math. USSR-Sb. 12 (1970), 91–117.
  • [13] B. E. Kunyavskiĭ, A. N. Skorobogatov, and M. A. Tsfasman, del Pezzo surfaces of degree four, Mém. Soc. Math. France (N.S.) (1989), no. 37, 113.
  • [14] Y. I. Manin, Le groupe de Brauer-Grothendieck en géométrie diophantienne, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, Paris, 1971, pp. 401–411.
  • [15] Yu. I. Manin, Cubic forms: algebra, geometry, arithmetic, North-Holland Publishing Co., Amsterdam, 1974.
  • [16] Yu. I. Manin and M. A. Tsfasman, Rational varieties: algebra, geometry, arithmetic, Uspekhi Mat. Nauk 41 (1986), no. 2(248), 43–94.
  • [17] J. S. Milne, Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton University Press, Princeton, N.J., 1980.
  • [18] D. Quillen, Higher algebraic $K$-theory. I, Algebraic $K$-theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972), Springer, Berlin, 1973, 85–147. Lecture Notes in Math., Vol. 341.
  • [19] I. Reiner, Maximal orders, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1975.
  • [20] P. Salberger, $K$-theory of orders and their Brauer-Severi schemes, thesis, Department of Mathematics, University of Göteborg, 1985.
  • [21] P. Salberger, Sur l'arithmétique de certaines surfaces de Del Pezzo, C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 7, 273–276.
  • [22] P. Salberger, On the arithmetic of conic bundle surfaces, Séminaire de Théorie des Nombres, Paris 1985–86, Progr. Math., vol. 71, Birkhäuser Boston, Boston, MA, 1987, pp. 175–197.
  • [23] P. Salberger, Zero-cycles on rational surfaces over number fields, Invent. Math. 91 (1988), no. 3, 505–524.
  • [24] P. Salberger, Some new Hasse principles for conic bundle surfaces, Séminaire de Théorie des Nombres, Paris 1987–88, Progr. Math., vol. 81, Birkhäuser Boston, Boston, MA, 1990, pp. 283–305.
  • [25] W. M. Schmidt, The density of integer points on homogeneous varieties, Acta Math. 154 (1985), no. 3-4, 243–296.